# SDR UIEA2016062200453

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,298 hours, 21,531 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE, FORWARD CARGO DETECTOR 1 PERFORMED LOWER CARGO SMOKE DETECTION SYS BITE IAW FIM 26-16, FT 806.  SYS CHECKS OK, EICAS MESSAGE CLEARED.
